# SDR QXEA2017071000461

- Difficulty date: July 8, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 38,353 hours, 40,451 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Adc
- Part number: C17053AC03
- Part serial: 829
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 22,378 hours, 24,067 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENROUTE,  AUTO PILOT KICKED OFF AND THEN STARTED GETTING INTERMITTENT CAUTION LIGHTS.  PITCH TRIM,  ELEVATOR FEEL,  RUDDER CONTROL, SPOILER OTBD, ROLL SPOILER OTBD HYD, PROPELLER DEICE, TCAS FAIL,  AND ALT RED ON ARCDU, ALSO FO ALT FAIL, IAS FAIL ON PFD.  IAW CHECKLIST,  RAN SWITCH TO ADC 1 AND FO INSTRUMENT WERE NORMAL, BUT STILL HAS INTERMITTENT CAUTION LIGHTS ILLUMINATING. REMOVED FROM SERVICE.  FOUND SEVERAL ADU2 FAULTS IN CDS. REMOVED AND REPLACED, LLM RTS NR 2 ADU IAW TC 6341101 AND TC 6341102. VERIFIED AUTOPILOT IS OPERATIVE IAW AMM 22-11-00-720-804.  AIRCRAFT RETURNED TO SERVICE.
